MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Model Number 453564667151
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported a patient on the table having a stemi (st-segment elevation myocardial infarction) and there is no ecg.Customer stated that all other vitals are fine.Staff reportedly is using a defibrillator to monitor the patient's ecg.The device was in use at time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
Philips technical support (ts) was able to remotely assist the customer with the reported problem.According to case notes, the customer was advised to perform a full power drain of the system.Once this was completed, the reported issue was resolved.A search found no further related calls.The absence of further calls supports that the reported problem was resolved.The device remains in use at the customer's facility.No further action or investigation is warranted based on the available information at the time of complaint closure.
 
Event or Problem Description
The customer reported a patient on the table having a stemi (st-segment elevation myocardial infarction) and there is no ecg.Customer stated that all other vitals are fine.Staff reportedly is using a defibrillator to monitor the patient's ecg.The device was in use at time of event; there was no adverse event reported.Subsequent information received regarding the incident indicated that, the patient was brought into the cath lab during an active stemi.There was no allegation that the device contributed in any way to the patient¿s heart attack as the patient was in this condition when they attempted to use the device.The customer did not report that the alleged device malfunction delayed treatment of the patient or could have delayed treatment, nor was there any patient harm or injury reported by the customer as a result of this incident.

Brand Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Common Device Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
jeanne ahearn
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key15350623
Report Number1051786-2022-00042
Device Sequence Number6002734
Product Code MWI
UDI-Device Identifier00884838083820
UDI-Public00884838083820
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564667151
Device Catalogue Number453564667151
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2022
Supplement Date Received by Manufacturer09/01/2022
Initial Report FDA Received Date09/02/2022
Supplement Report FDA Received Date09/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown